I also take Warfarin.
22 Oct 2009
Unusual sweating is a serious side effect of sotalol. Please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
have been on the sotalol for several years now doctor wants to add the cardizem..I am always fearful of meds that affect the heart
1 answer • 20 Jan 2011
Butrans patch - day 5 & 6 depressed, sweat profusely,and pain , withdrawal symptoms? is this normal?
- I have been on 10 mcg patch for 6 months due to herniated discs. I have started having withdrawal symptoms on 5th and 6th day of patch. I become ...
1 answer • 20 Feb 2012
I also had AFIB but had 2 ablations and fine now with meds. Besides tiredness sometimes I get heart palpatations. My Dr. says side effect from ...
5 answers • 28 Jun 2012
Sweat profusely from all parts of my body but extremely fro my face and head, as if... a faucet is?
1 answer • 31 Jul 2012
I´m in Sotalol since 2012 i take 80mg per day and i´m feeling well. My only question is: Sotalol cause pulmonary? Thank you Miguel
1 answer • 2 days 19 hours ago